# SDR ZESA20130308001

- Difficulty date: February 18, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0561
- Aircraft time: 3,971 hours, 3,148 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS279941
- Condition: Out Of Adjust
- Location: Tailcone
- Part time: 3,971 hours, 3,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT APPROX 8000 FT THE TAIL CONE DOOR CAUTION LIGHT ILLUMINATED, THE DOOR WAS CLOSED AND LOCKED BEFORE FLIGHT, UPON LANDING THE DOOR WAS STILL CLOSED AND LOCKED.  THE LIGHT SWITCH WAS ADJUSTED TO REPAIR THE INPROPER INDICATION.
